# SDR USAA2012021300012

- Difficulty date: January 30, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N459UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 56,079 hours, 36,918 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CDFI VISIT - 3 CRACKS .200" LONG TOP & BOTTOM L-1 DOOR HINGE CUTOUTS AT BS 303.90, WL 259.88.  REPAIRED FUSELAGE SKIN AT L-1 DOOR HINGE CUTOUTS AT BS 303.90, WL 259.88 IAW B737 SRM 53-10-01-2R 14 FIG 201.
